# SDR DALA2015092505831

- Difficulty date: September 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 51,165 hours, 20,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A917335
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD E/E BAY UNDER P91 PANEL, BS 380, SUPPORT BRACKET, COMMON TO STR 23L AND 24L IS CORRODED.  MAINTENANCE R & R SUPPORT BRACKET COMMON TO STR 23L AND 24L IN FORWARD ELECTRONICS EQUIPMENT BAY AT BS 380 IAW SRM 51-40-02, PARA 4 AND DWG 143A9173, REV SHEET 10.
